# SDR WX0A2022091974252

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N292NV
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 29,446 hours, 17,756 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 885679
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY TEST FAILURE AT 12WL. / REMOVED AND REPLACED EPSU BATTERY AT 12WL IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. PERFORMED EPSU BITE CHECK, OPS CHECK GOOD IAW AMM 33-51-00-710-001."
